# SDR ASAA2015051411747

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 2,184 hours, 739 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O'S ND DOES NOT DISPLAY TRACK OR COMPASS INFORMATION.  ACFT GROUNDED. POWER DOWN ACFT REBOOTED COMPUTERS F/O'S ND OP'S CK NORMAL. NO HISTORY. GROUND VERICATION CK GOOD ON NR 2 FMC REF FIM 34-61, TASK 801.
